×

On the de Rham theory of certain classifying spaces. (English) Zbl 0342.57016


MSC:

57R30 Foliations in differential topology; geometric theory
55N10 Singular homology and cohomology theory
55R40 Homology of classifying spaces and characteristic classes in algebraic topology
57R20 Characteristic classes and numbers in differential topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bott, R, Lectures on characteristic classes and foliations, (), 1-94, (Notes by Lawrence Conlon)
[2] Bott, R, On the Chern-Weil homomorphism and the continuous cohomology of Lie groups, Advances in math., 11, 289-303, (1973) · Zbl 0276.55011
[3] Bott, R; Haefliger, A, On characteristic classes of γ-foliations, Bull. amer. math. soc., 78, 1039-1044, (1972) · Zbl 0262.57010
[4] Haefliger, A, Feuilletages sur LES variétés ouvertes, Topology, 9, 183-194, (1970) · Zbl 0196.26901
[5] Haefliger, A, Homotopy and integrability, () · Zbl 0215.52403
[6] Kamber, F; Tondeur, P, Characteristic invariants of foliated bundles, Manuscripta math., 11, 51-89, (1974) · Zbl 0267.57012
[7] Koszul, J.L, Multiplicateurs et classes caractéristiques, Trans. amer. math. soc., 89, 256-266, (1958) · Zbl 0097.38803
[8] Koszul, J.L, Espaces fibrés associés et pré-associés, Nagoya math. J., 15, 155-169, (1959) · Zbl 0196.55801
[9] May, J.P, Simplicial objects in algebraic topology, (1967), Van Nostrand Princeton · Zbl 0165.26004
[10] Mostow, M; Perchik, J; Bott, R, Notes on Gel’fand fuks cohomology and characteristic classes, ()
[11] Segal, G, Classifying spaces and spectral sequences, Inst. hautes études sci., publ. math., 34, 105-112, (1968) · Zbl 0199.26404
[12] Segal, G, Categories and cohomology theories, Topology, 13, 293-312, (1974) · Zbl 0284.55016
[13] {\scG. Segal}, Classifying spaces for foliations, to appear. · Zbl 0398.57018
[14] Shulman, H, On characteristic classes, ()
[15] Stasheff, J, Homotopy associativity of H-spaces II, Trans. amer. math. soc., 108, 293-312, (1963) · Zbl 0114.39402
[16] tom Dieck, T, On the homotopy type of classifying spaces, Manuscripta math., 11, 41-49, (1974) · Zbl 0283.55006
[17] Warner, F.W, Foundations of differential manifolds and Lie groups, (1971), Scott Forsman Glenview, Illinois · Zbl 0241.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.